Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Amarillo, TX

May 1, 20224 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 1, 2022, 8:39 PM CDT for 4 counties in Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2022, 8:39 PM CDT (01:39 UTC)
Expired
May 1, 2022, 9:45 PM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 64 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 9:18 PM CDTHAIL 1.756 E Channing, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2022-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2022-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1945 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS54 KAMA 020139
SVRAMA
TXC205-341-359-375-020245-
/O.NEW.KAMA.SV.W.0049.220502T0139Z-220502T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
839 PM CDT Sun May 1 2022

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oldham County in the Panhandle of Texas...
  Northwestern Potter County in the Panhandle of Texas...
  Southwestern Moore County in the Panhandle of Texas...
  Southeastern Hartley County in the Panhandle of Texas...

* Until 945 PM CDT.

* At 838 PM CDT, a severe thunderstorm was located near Channing, or
  21 miles southwest of Dumas, moving east at 15 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect some tree damage. Damage is likely to mobile 
           homes, roofs, and outbuildings. People and animals 
           outdoors will be injured. Expect hail damage to roofs, 
           siding, windows, and vehicles.

* Locations impacted include...
  Channing, Four Way and Masterson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3559 10241 3578 10239 3581 10188 3545 10194
TIME...MOT...LOC 0138Z 273DEG 14KT 3567 10227 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DGW
3 follow-up statements
205 
WWUS54 KAMA 020145
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
845 PM CDT Sun May 1 2022

TXC205-341-359-375-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Moore TX-Hartley TX-
845 PM CDT Sun May 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN OLDHAM...NORTHWESTERN POTTER...SOUTHWESTERN MOORE
AND SOUTHEASTERN HARTLEY COUNTIES...

At 845 PM CDT, a severe thunderstorm was located 5 miles east of
Channing, or 20 miles southwest of Dumas, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Channing, Four Way and Masterson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3561 10234 3578 10236 3581 10188 3545 10194
TIME...MOT...LOC 0145Z 273DEG 14KT 3567 10224 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DGW
048 
WWUS54 KAMA 020153
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
853 PM CDT Sun May 1 2022

TXC205-341-359-375-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Moore TX-Hartley TX-
853 PM CDT Sun May 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN OLDHAM...NORTHWESTERN POTTER...SOUTHWESTERN MOORE
AND SOUTHEASTERN HARTLEY COUNTIES...

At 853 PM CDT, a severe thunderstorm was located 7 miles east of
Channing, or 18 miles southwest of Dumas, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Four Way and Masterson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3558 10227 3579 10224 3581 10188 3545 10194
TIME...MOT...LOC 0153Z 273DEG 14KT 3567 10220 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DGW
086 
WWUS54 KAMA 020215
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
915 PM CDT Sun May 1 2022

TXC205-359-375-020225-
/O.CAN.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Hartley TX-
915 PM CDT Sun May 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM...
NORTHWESTERN POTTER AND SOUTHEASTERN HARTLEY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3581 10188 3562 10191 3562 10195 3565 10207
      3580 10210
TIME...MOT...LOC 0215Z 273DEG 14KT 3567 10209 

$$

TXC341-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Moore TX-
915 PM CDT Sun May 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN MOORE COUNTY...

At 915 PM CDT, a severe thunderstorm was located 7 miles west of Four
Way, or 15 miles southwest of Dumas, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Four Way and Masterson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3581 10188 3562 10191 3562 10195 3565 10207
      3580 10210
TIME...MOT...LOC 0215Z 273DEG 14KT 3567 10209 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:05 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 1, 7:05 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
705 PM CDT Sun May 1 2022

.AVIATION...
For the 00Z TAFs, thunderstorms will likely impact the terminal
sites early this evening as an upper level storm system moves
across the area. Some storms will be severe across parts of the OK
and TX Panhandles this evening. However, confidence is low as to
whether or not any particular TAF site will be impacted by a
severe storm, so only included TSRA at each site for now. Winds
will increase again on Monday as both the surface dryline and a
cold front move through the region.

02

&&

.PREV DISCUSSION... /Issued 220 PM CDT Sun May 1 2022/

MESOSCALE UPDATE...
..Severe weather expected today across most of the Panhandles...

* Synoptic Overview: Sharp dryline setup in eastern New Mexico and
  good moisture advection east of the dryline, as well as an
  approaching shortwave, will all support the environment for
  scattered supercells to form along eastern New Mexico and
  western Texas. These storms are expected to start off more
  discrete but then transition to be more linear later this
  evening.

* Mesoscale: Some elevated storms have already formed due to the
  mid level moisture transport, but CAPE values are pretty
  marginal, and so far the updrafts have struggled to sustain
  themselves in the higher sheared environment, but we'll monitor
  closely as the hours progress the atmosphere will become more
  unstable. Later this afternoon as we continue to heat up and as
  storms become more surfaced based, there will be ample CAPE
  available, possibly in excess of 2000 J/kg. Effective shear
  35-45kts and effective helicity values 200m 2/s2 will be
  supportive of supercells capable of strong rotating updrafts. A
  warm front is expected to retreat north later this evening, that
  will increase the moisture and lower the LCLs further. We are
  expected to have a drier boundary layer and very steep mid level
  lapse rates which would allow SB CAPE values along that frontal
  boundary to be near 3000 J/kg. A shortwave trough will move
  through this afternoon and evening in addition to right being
  under the influence of the right entrance region of the upper
  level jet will aid in large scale accent. Additionally, a strong
  low level jet will be in place later this evening. This along
  with the east to southeast surface flow will be supportive of a
  tornadic environment. But storms will need to stay discrete and
  if one manages to latch on to the frontal boundary then there's
  a decent chance for tornado development, and it may even be able
  to persist for some time. Given the environment, those
  supercells that form along the frontal boundary and can tap into
  more SB CAPE values, then the hail threat could even exceed 3"
  in diameter, in addition to the other hazards. On the other side
  of the coin, if the storms do congeal into more of a cluster
  environment earlier, then we'll need to pay close attention to
  possible QLCS spin ups, but the tornado threat from supercells
  at that point would be very limited as storms would be more
  liner in nature. As moisture advection enhances around the 5-9pm
  time frame across the Panhandles, PWAT values will be
  approaching 1.00" at Amarillo which is right along the
  climatological max for this time of year. So we can expect very
  heavy rain with these storms. The discrete storm motion looks to
  be around 20 to 30 mph out of the southeast, which should keep
  flooding issues localized to areas of poor drainage. Now later
  on as storms become more clustered, then possible training
  could occur that will increase the flooding threat further. This
  should be mainly focused in the south and southeast Panhandles.

* Threats: As noted in the Mesoscale discussion, very large hail
  in excess of 3" is possible. Strong damaging wind gusts up to 75
  mph will be possible. Tornadoes can't be ruled out and will be
  more favored in the southern Panhandles or along the warm front
  boundary with discrete supercells. Localized flooding or flash
  flooding, mainly in the southern or southeastern Panhandles,
  given the higher moisture content and better chances for
  multiple storms.

* Timing & Location: Elevated storms occurring in the western
  Panhandles over the next few hours, these storms are not
  expected to be severe, but may be strong. Scattered supercells
  expected to develop around 3 to 5 PM in the western Panhandles,
  and will track east northeast across the Panhandles. Storms will
  likely start to merge into a cluster across the central and
  eastern Panhandle in the 7 to 9 PM time frame, with storms
  exiting the eastern Panhandles in the midnight to 2 AM time
  frame. In general all areas have a decent chance to see a storms
  today.

* Summary: Severe storms will all hazards will be in play, the
  best chance for all hazards will be between 3 and 9 PM, with the
  highest tornado threat in the 5 to 9 PM time frame. The hail and
  tornado threat drop off quite a bit after 9 PM, and it will
  become mostly a wind threat from that point on. Very heavy rain
  can be expected and the further south and east, the higher the
  moisture content, so localized flooding, or flash flooding can't
  be ruled out.

LONG TERM...Monday through Saturday Night...
An H5 low currently over portions of northern NV and SE OR will
trek east to southeast overnight bringing the base of an H5 trough
over the FA going into Monday afternoon. During the early morning
hours the dryline will mix east bringing in some drier air
temporarily for the afternoon. During the evening the H5 trough
will enable a cold front to surge south bringing dewpoints up
slightly behind the front going into Monday night. Overnight
Monday into Tuesday some areas in the northwest FA may be able to
drop down to freezing behind the front, aided by calm winds and
clear skies.

Tuesday, slight ridging will build in over the area with another
H5 low that will be positioned over ID into northern UT. This
will be the next system poised to possibly bring precipitation to
the area. Despite the ridge in place on Tuesday temperatures will
still only be in the 70s for a high. Overnight lows will be warmer
with breezy southerly winds going into Wed morning. Even the
northwest will stay well into the 40s for the overnight low.

While the next upper level system is to bring precipitation to
the area on Wed. It is starting to look like a leeside low will
develop over eastern NM and move east pushing the dryline into OK.
A weak cold front will swing south on the back side of this
surface low bringing some decent dewpoints into the Panhandles as
opposed to the really dry air on the dry side of the dryline.
There will still be some hope of showers and thunderstorms but
this setup will push the rich moist air into western and central
OK where severe storms will be more likely. With the front Wed
some cooler temperatures will be in place over night and into
Thursday. Thursday's afternoon highs are expected to be in the
upper 60s in the northern Panhandles while the southern TX
Panhandle sees mid 70s. Friday into next weekend is progged to be
well into the 90s once again as a much broader ridge builds in.

Hoffeditz

Fire Weather...Mainly Monday..

Early Monday a dryline will quickly shove off to the east bringing
dry conditions to the southwestern to south-central TX Panhandle.
Breezy west winds up to 20 mph (20foot) with gust up to 30 to 35
mph. These winds will combine with RH values as low as 9 percent
to possibly create critical fire weather conditions across much of
the southern Texas Panhandle. There is a caveat, and that is how
much rain comes today to help with overall ERC values. Some
localized areas could get a soaking rain, helping to curb any
critical fire weather conditions. Each day there after there will
be a chance for elevated to critical fire weather conditions
mainly in the far western combined Panhandles. Again, all depends
on possible rainfall.

Hoffeditz

AVIATION...18Z TAFS...
VFR conditions will prevail for the majority of the TAF period,
but there will likely be disruption to the terminals due to
thunderstorms in the 22-03z time period. Right now strong damaging
winds, large hail, heavy rain, and tornadoes will be possible with
these storms. Have noted about a 3 hour period of reasonable
confidence that storms will occur. That being said, we'll make
tweaks as needed and amend that TAFS to account for any changes in
the environment. After the storms pass by about 3z VFR conditions
should return with southeast winds around 15kts shifting more
westerly at the end of the TAF period. It's possible KGUY will
have some lingering morning low clouds that could support a few
MVFR/IFR hours. Confidence is not high enough at this time to not
anything other than a scattered low deck at KGUY.

Weber

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&
Hazardous weather outlook, May 1, 4:12 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
412 PM CDT Sun May 1 2022

OKZ001>003-TXZ001>020-317-021100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
412 PM CDT Sun May 1 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Severe thunderstorms will be possible this afternoon into tonight
for all of the combined Texas and Oklahoma Panhandles. Hazards
will include large hail up to two and half inches, damaging
winds, possible flooding and maybe a tornado or two. A Severe
Thunderstorm Watch is in effect until 11 PM CDT this evening for
all of the Oklahoma and Texas Panhandles.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated to critical fire weather conditions will be possible for
portions of the combined Oklahoma and Texas Panhandles Monday
afternoon.

Thunderstorms will be possible Wednesday afternoon into evening.
Widespread severe storms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions Monday afternoon.

In the hours before

Local storm report, May 1, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             FELT                    36.57N 102.78W
05/01/2022  M0.88 INCH       CIMARRON           OK   EMERGENCY MNGR

&&
Local storm report, May 1, 8:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             STINNETT                35.82N 101.45W
05/01/2022  M1.50 INCH       HUTCHINSON         TX   PUBLIC

&&
Special weather statement, May 1, 8:22 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Amarillo TX
822 PM CDT Sun May 1 2022

TXZ013>015-018>020-020215-
Gray TX-Wheeler TX-Donley TX-Carson TX-Collingsworth TX-Armstrong TX-
822 PM CDT Sun May 1 2022

...Strong thunderstorms will impact portions of southwestern Wheeler,
northeastern Armstrong, southeastern Carson, Gray, Collingsworth and
Donley Counties through 915 PM CDT...

At 822 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mcclellan to 3 miles northwest of
Memphis. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wellington, Clarendon, Mclean, Groom, Lefors, Howardwick, Hedley,
Dodson, Lutie, Lelia Lake, Lake Mcclellan, Lela, Quail, Samnorwood,
Kellerville, Goodnight, Dozier, Alanreed and Greenbelt Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

&&

LAT...LON 3475 10072 3486 10086 3503 10137 3536 10097
      3562 10067 3562 10063 3484 10000 3475 10000
TIME...MOT...LOC 0122Z 226DEG 30KT 3525 10091 3476 10059

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ward
Local storm report, May 1, 8:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     NON-TSTM WND GST 3 SE DUMAS              35.83N 101.93W
05/01/2022  M60 MPH          MOORE              TX   MESONET

&&
Local storm report, May 1, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     1 SSW PANHANDLE         35.33N 101.39W
05/01/2022  M64 MPH          CARSON             TX   MESONET

&&
Local storm report, May 1, 8:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     FRITCH                  35.64N 101.60W
05/01/2022                   HUTCHINSON         TX   EMERGENCY MNGR

            TREE LIMBS DOWN, SMALL BUILDING DAMAGED, AND
            DEBRIS ON A POWERLINE.

&&

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:01 PM CDTSevere Thunderstorm Warning Destructive damage threatAMADeaf Smith, Oldham, Potter, Randall59 min
May 1, 7:07 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham68 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman59 min
May 1, 7:30 PM CDTSevere Thunderstorm Warning Destructive damage threatAMACarson, Hutchinson, Moore, Potter, Randall60 min
May 1, 7:34 PM CDTSevere Thunderstorm WarningAMADallam56 min
May 1, 7:59 PM CDTAreal Flood AdvisoryAMACarson, Hutchinson3 hr
May 1, 8:08 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham67 min
May 1, 8:11 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Gray, Hutchinson, Moore, Roberts64 min
May 1, 8:22 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Gray53 min
May 1, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Ochiltree, Roberts46 min
May 1, 9:12 PM CDTSpecial Weather StatementAMAPotter48 min
May 1, 9:15 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAMoore, Potter60 min
May 1, 9:21 PM CDTSpecial Weather StatementAMAHartley24 min
May 1, 9:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman49 min
May 1, 9:29 PM CDTSpecial Weather StatementAMAArmstrong31 min
May 1, 9:30 PM CDTSpecial Weather StatementAMARoberts30 min
May 1, 9:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall55 min
May 1, 9:58 PM CDTSevere Thunderstorm WarningAMAHemphill, Roberts34 min
May 1, 10:01 PM CDTSevere Thunderstorm WarningAMACarson, Potter28 min
May 1, 10:08 PM CDTSpecial Weather StatementAMAHutchinson52 min
May 1, 10:10 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham15 min
May 1, 10:16 PM CDTSevere Thunderstorm WarningAMACarson, Gray13 min
May 1, 10:33 PM CDTSpecial Weather StatementAMAHemphill57 min
May 1, 11:15 PM CDTSevere Thunderstorm WarningAMACarson, Gray60 min
May 1, 11:22 PM CDTSevere Thunderstorm WarningAMAHartley, Moore38 min
May 1, 11:44 PM CDTTornado WarningAMAMoore31 min
May 2, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Moore, Sherman59 min
May 2, 12:58 AM CDTSevere Thunderstorm WarningAMAHutchinson47 min
May 2, 1:38 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts52 min
May 2, 1:46 AM CDTSevere Thunderstorm WarningAMAHemphill29 min
May 2, 1:58 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts32 min
May 2, 3:14 AM CDTRed Flag WarningAMAArmstrong, Collingsworth, Donley, Wheeler16 hr
May 2, 1:23 PM CDTFrost AdvisoryAMACarson, Deaf Smith, Gray, Hansford, Hemphill, Hutchinson and 6 more17 hr
May 2, 1:23 PM CDTFreeze WarningAMADallam, Hartley, Moore, Sherman17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.